UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1565

タイトル: The Andreotti Grauert vanishing theorem for dihedrons of $\Bbb C^n$
著者: Zampieri, Giuseppe
発行日: 1995年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 2 (1995), No. 1, Page 233-246
抄録: Let $X$ be a complex manifold, $\OX$ the sheaf of analytic functions on $X$, $W$ an open set of $X$ with $C^2$-boundary $M=\partial W$ ($W$ locally on one side of $M$), $z_o$ a point of $M$, $p_o$ the exterior conormal to $W$ at $z_o\,$. If the number of negative eigenvalues for the Levi form of $M$ in a neighborhood of $p_o$ is $\geq s^-$ (resp. $\equiv s^-$), then vanishing of local cohomology groups of $\OX$ over $W$ in degree $
URI: http://hdl.handle.net/2261/1565
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms020108.pdf145.53 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください